On isomorphisms between Hardy spaces on complex balls

Tomasz M. Wolniewicz Institute of Mathematics UMK, Chopina 12/18, Torun, Poland

TBD mathscidoc:1701.332701

Arkiv for Matematik, 27, (1), 155-168, 1987.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 892 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{tomasz1987on,
  title={On isomorphisms between Hardy spaces on complex balls},
  author={Tomasz M. Wolniewicz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203529818193510},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={155-168},
  year={1987},
}
Tomasz M. Wolniewicz. On isomorphisms between Hardy spaces on complex balls. 1987. Vol. 27. In Arkiv for Matematik. pp.155-168. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203529818193510.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved